# SDR UIEA2024053000471

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 100,837 hours, 16,213 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856RE6
- Part serial: 303064
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEAT P/S F/O EICAS & STS MSG( AIRCRAFT RETURNED TO ICN. REPLACED F/O UPPER RH PITOT PROBE PER AMM 34-11-01. OPS CHK GOOD )
